- Title:
On the complexity of recognizing integrality and total dual integrality of the {0,1/2}-closure
- Document type:
- Zeitschriftenaufsatz
- Author(s):
- Brugger, Matthias; Schulz, Andreas S.
- Non-TUM Co-author(s):
- nein
- Cooperation:
- national
- Intellectual Contribution:
- Discipline-based Research
- Journal title:
- Operations Research Letters
- Journal listet in FT50 ranking:
- nein
- Year:
- 2022
- Journal volume:
- 50
- Journal issue:
- 1
- Pages contribution:
- 16-19
- Fulltext / DOI:
- doi:10.1016/j.orl.2021.11.009
- Publisher:
- Elsevier BV
- E-ISSN:
- 0167-6377
- Date of publication:
- 01.01.2022
- Judgement review:
- 0
- Key publication:
- Nein
- Peer reviewed:
- Ja
- Commissioned:
- not commissioned
- Technology:
- Nein
- Interdisciplinarity:
- Nein
- Mission statement:
- ;
- Ethics and Sustainability:
- Nein
BibTeX